Singularité réelle isolée
Annales de l'Institut Fourier, Volume 41 (1991) no. 1, p. 87-116

The author takes a germ of analytic functions f:(R n+1 ,0)(R,0) (n1), with isolated singularity at 0R n+1 . He proposes to study the asymptotic expansion of integrals obtained by integration of C 0 forms, with degree n, over the fiber of f. He describes these asymptotic expansions by the monodromy action on the group H n of the complex Milner fiber. He also gives several interesting examples.

Soit un germe de fonction analytique f:(R n+1 ,0)(R,0), n1 à singularité isolée en 0R n+1 . Nous nous proposons d’étudier le développement asymptotique des intégrales de formes C c , de degré n, sur les fibres de f. Nous montrons que ces développements asymptotiques peuvent être décrits à partir de l’action de la monodromie sur le groupe H n de la fibre de Milnor complexe.

@article{AIF_1991__41_1_87_0,
     author = {Jeddi, Ahmed},
     title = {Singularit\'e r\'eelle isol\'ee},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {41},
     number = {1},
     year = {1991},
     pages = {87-116},
     doi = {10.5802/aif.1250},
     mrnumber = {1112193},
     zbl = {0743.32027},
     mrnumber = {92i:32039},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1991__41_1_87_0}
}
Jeddi, Ahmed. Singularité réelle isolée. Annales de l'Institut Fourier, Volume 41 (1991) no. 1, pp. 87-116. doi : 10.5802/aif.1250. http://www.numdam.org/item/AIF_1991__41_1_87_0/

[1] D. Barlet, Contribution effective dans le réel, Compositio Mathematica, 56 (1985), 351-359. | Numdam | MR 87f:32019 | Zbl 0581.32016

[2] D. Barlet, Contribution effective de la monodromie aux développements asymptotiques, Ann. Scient. Ec. Norm. Sup., 4ème série, 17 (1984), 293-315. | Numdam | MR 86i:32013 | Zbl 0542.32003

[3] D. Barlet, Contribution du cup-produit de la fibre de Milnor aux pôles de |f|2λ, Ann. Inst. Fourier, Grenoble, 34-4 (1984), 75-107. | Numdam | Zbl 0525.32007

[4] D. Barlet, Monodromie et pôles du prolongement méromorphe de ʃx |f|2λ□, Bull. Soc. Math. France, 114 (1986), 247-269. | Numdam | Zbl 0652.32010

[5] D. Barlet, Forme hermitienne canonique sur la cohomologie de la fibre de Milnor d'une hypersurface à singularité isolée, Invent. Math., 81 (1985), 115-153. | MR 87f:32020 | Zbl 0574.32011

[6] E. Bierstone et P.D. Milman, Semi-analytic and subanalytic sets, I.H.E.S., Publications Mathématiques, 67 (1988), 5-42. | Numdam | MR 89k:32011 | Zbl 0674.32002

[7] H. Hamm, Zür analytischen und algebraichen Beschreibung der Picard-Lefschetz Monodromie, Habilitationsschrift, Göttingen, 1974.

[8] M. Herrera, Integration on a semi-analytic set, Bull. Soc. Math. France, 94 (1966), 141-180. | Numdam | MR 35 #4837 | Zbl 0158.20601

[9] P. Jeanquartier, Développement asymptotique de la distribution de Dirac attachée à une fonction analytique, C. R. Acad. Paris, 271 (1970), 1159-1161. | MR 54 #8707 | Zbl 0201.16502

[10] H.M. Maire, Sur les distributions images réciproques par une fonction analytique, Commentarii Math. Helveticii, 51 (1976), 395-410. | MR 56 #13253 | Zbl 0338.46036

[11] J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, Princeton, 1968. | MR 39 #969 | Zbl 0184.48405

[12] S. Lojasiewicz, Ensembles semi-analytiques, Inst. Hautes Etudes Sci., Bures-sur-Yvette, 1964.